# SDR SWAA2024021949449

- Difficulty date: February 7, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ACCESS PANEL 140AF CRACKED. AFT CARGO COMPARTMENT FWD CAPSTRIP ASSY CRACKED. P/N 453A2611-25.<[01] RECEIVED NEW CAP STRIP AT AFT CARGO COMPARTMENT FWD BULKHEAD; P/N 453A2611-27. OK TO INSTALL  INSTALLED NEW CAP STRIP P/N 453A2611-27 AT AFT CARGO COMPARTMENT ACCESS PANEL 140AF; SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED NEW CAPSTRIP INSTALLED.
